Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3328
Title: Bounds for the harmonious chromatic number of a graph
Authors: Krasikov, I
Roditty, Y
Issue Date: 1994
Publisher: Wiley
Citation: Journal of Graph Theory. 18 (2) 205-209
Abstract: The upper bound for the harmonious chromatic number of a graph given by Zhikang Lu and by C. McDiarmid and Luo Xinhua, independently (Journal of Graph Theory, 1991, pp. 345-347 and 629-636) and the lower bound given by D. G. Beane, N. L. Biggs, and B. J. Wilson (Journal of Graph Theory, 1989, pp. 291-298) are improved.
URI: http://bura.brunel.ac.uk/handle/2438/3328
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Article_info.txt175 BTextView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.